# SDR AALA20100225TUL04

- Difficulty date: February 25, 2010
- Submitted: February 25, 2010
- Operation: Air carrier
- Aircraft: N530
- Make and model: Doug DC-9-82
- Aircraft serial: 49922
- Aircraft time: 57,031 hours, 29,260 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT FASTENER STATION 1380 BETWEEN LONGERON 12 AND 13 RIGHT.  STOP DRILLED CRACK, INSTALLED DOUBLER PER SRM 53-01-00.
